A branching law for the symplectic groups

Willard Miller

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


A “branching law” is derived for the irreducible tensor representations of the symplectic groups, and a relation is given between this law and the representation theory of the general linear groups.

Original languageEnglish (US)
Pages (from-to)341-346
Number of pages6
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Jan 1966
Externally publishedYes


Dive into the research topics of 'A branching law for the symplectic groups'. Together they form a unique fingerprint.

Cite this